MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FOLEY SECUREMENT DEVICE SILICONE

Medline Industries, LP MEDLINE; FOLEY SECUREMENT DEVICE SILICONE
Catalog Number SAFESECUREH
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "(low amount of adhesive) devices stuck on for less than a day" and "( all 6 she said were a bad only stayed on 1 day ) had to use additional tape to keep them on.".
 
Additional Manufacturer Narrative
The customer reported a low amount of adhesive, that all 6 were faulty and only stayed on 1 day, and had to use tape.The investigation noted that no sample was available and no samples or pictures were received.The complaint could not be confirmed, and without a sample received it is difficult to determine a true root cause.The cause was documented as sample required to determine cause, and the division performs quarterly trending on all complaints received.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
FOLEY SECUREMENT DEVICE SILICONE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50946338
Report Number1417592-2026-54229
Device Sequence Number18753507
Product Code EYJ
UDI-Device Identifier10888277678385
UDI-Public10888277678385
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAFESECUREH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown